Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 121, NWS Fort Worth, TX

May 8, 2014Johnson County, Tarrant County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 8, 2014, 2:35 PM CDT for Johnson County, Tarrant County, Texas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 8, 2014, 2:35 PM CDT (19:35 UTC)
Expired
May 8, 2014, 3:30 PM CDT
In force
55 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Johnson County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 2 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.6 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 917 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 245 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
917 J/kg
Mixed-layer CIN
-233 J/kg
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
245 m²/s²
0-3 km storm-relative helicity
393 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 12:55 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, May 8, 12:55 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1255 PM CDT THU MAY 8 2014

.AVIATION...
/18Z TAFS/

FIRST BATCH OF THUNDERSTORMS MOVING NORTHEAST OF THE TERMINAL
SITES. APPEARS THERE WILL BE A BREAK IN THE ACTIVITY FOR A COUPLE
OF HOURS THOUGH MVFR CEILINGS EXPECTED TO LINGER. RADAR SHOWS
FURTHER SCATTERED DEVELOPMENT TO THE SOUTHWEST OF THE TAF SITES
AND SHORT- RANGE MODELS ARE IN FAIRLY DECENT AGREEMENT ON MOVING
THE ACTIVITY NORTHEASTWARD AND INCREASING IN COVERAGE. HAVE
INCLUDED PREDOMINANT TSRA AT ALL TAFS MID AFTERNOON WITH HIGHEST
CONFIDENCE AT KDFW AND KDAL.

HAIL AND GUSTY WIND THREAT HIGHER THIS AFTERNOON THAN WITH THE
MORNING CONVECTION THOUGH CONFIDENCE IS TOO LOW AS FAR AS COVERAGE
AND INTENSITY TO INCLUDE WIDESPREAD STRONG TO SEVERE CONVECTION AT
TAF SITES. THOUGH MAIN COVERAGE OF THUNDERSTORM ACTIVITY
EXPECTED TO MOVE EAST OF THE TAF SITES AFTER 22-23Z...MOISTURE
NEVER REALLY GETS SCOURED OUT AND SOME LIFT WILL CONTINUE. AS A
RESULT...HAVE LINGERED VCTS AT TAF SITES THROUGH 00-01Z TIMEFRAME.

WINDS WILL BE TRICKY TO FORECAST THROUGH THE AFTERNOON WITH
LINGERING BOUNDARIES AND PRECIPITATION THOUGH PREDOMINANT FLOW
WILL BE SOUTH AT 12-15KT

WITH LINGERING LOW-LEVEL MOISTURE IN PLACE...MVFR CIGS EXPECTED TO
CONTINUE OVERNIGHT AND WOULD NOT BE TOO SURPRISED TO SEE SOME
OCCASIONAL IFR CIGS BUT WILL NOT INCLUDE AT THIS TIME. WINDS
EXPECTED TO BECOME MORE SOUTHWEST BY MID-MORNING ON FRIDAY HELPING
TO LIFT AND DISSIPATE THE CIGS BY 15-16Z.

&&

.UPDATE...
THE FIRST BATCH OF RAIN AND THUNDERSTORMS WILL CONTINUE TO MOVE
NORTHEAST AND AFFECT LOCATIONS GENERALLY EAST OF THE INTERSTATE 35
CORRIDOR THROUGH EARLY AFTERNOON. MANY LOCATIONS HAVE SEEN
RAINFALL AMOUNTS BETWEEN 0.5 AND 1 INCH WITH ISOLATED 2 INCH
AMOUNTS IN SOUTHEAST DALLAS COUNTY.

WE EXPECT NEW STORM DEVELOPMENT THIS AFTERNOON. THE MOST LIKELY
LOCATION FOR INITIATION WILL BE ACROSS THE SOUTHWEST ZONES WHERE
THE BEST CAPE IS CURRENTLY AND WHERE SOME AFTERNOON HEATING IS EXPECTED.
ANY STORMS THAT DEVELOP THIS AFTERNOON WILL BE HEAVY RAIN
PRODUCERS AND HAVE THE POTENTIAL TO BECOME SEVERE.

WILL ADJUST POPS...CLOUDS AND TEMPS SLIGHTLY FOR THIS UPDATE. NO
MAJOR CHANGES ARE NEEDED AT THIS TIME.

79

&&

.PREV DISCUSSION... /ISSUED 316 AM CDT THU MAY 8 2014/
LARGE SCALE ASCENT AHEAD OF A DEEP UPPER TROUGH CURRENTLY
ENTRENCHED OVER THE 4-CORNERS REGION HAS OVERSPREAD WEST-CENTRAL
TEXAS...LEADING TO ANOTHER ROUND OF SHOWERS AND STORMS ON THE
WESTERN DOORSTEP OF NORTH TEXAS EARLY THIS MORNING. CONVECTION
SHOULD REMAIN ELEVATED IN NATURE AS IT PROGRESSES EAST INTO THE
WESTERN COUNTIES THIS MORNING...WHICH SHOULD LIMIT THE OVERALL
SEVERE THREAT. STILL...A FEW STORMS MAY PRODUCE MARGINALLY SEVERE
WIND AND HAIL DUE TO THE PRESENCE OF MODEST AMOUNTS OF ML
CAPE...BUT THE OVERALL SEVERE THREAT SHOULD REMAIN FAIRLY LOW
DURING THE MORNING HOURS. ACTIVITY SHOULD REACH LOCATIONS ALONG
THE I-35 CORRIDOR DURING THE MID MORNING HOURS.

BETTER CHANCES FOR SEVERE THUNDERSTORMS WILL PROBABLY OCCUR THIS
AFTERNOON AS CONVECTION SHIFTS EAST OF THE INTERSTATE 35 CORRIDOR
INTO AN AREA OF INCREASING INSTABILITY. SIMILARLY...THE BETTER
HEAVY RAIN THREAT WILL ALSO RESIDE EAST OF I-35 IN A REGION OF
PWATS OF 1.75 TO 2 INCHES. WE WILL KEEP HIGHEST QPF TOTALS OVER
THE EASTERN COUNTIES...THOUGH LOCALIZED FLOODING COULD OCCUR IN
ANY OF THE HEAVIER STORMS.

THE UPPER TROUGH IS PROGGED TO LIFT NORTHEAST ACROSS THE CENTRAL
PLAINS THIS EVENING. RAIN CHANCES SHOULD COME TO AN END
TONIGHT...THOUGH A FEW SHOWERS MAY LINGER INTO FRIDAY MORNING OVER
SOUTHEASTERN PORTIONS OF THE REGION. THE WEEKEND IS SHAPING UP TO
BE MAINLY DRY...THOUGH WE WILL NEED TO KEEP AN EYE ON THE DRY
LINE SATURDAY AFTERNOON WHERE THE MOST RECENT NAM12 SOLUTION
OFFERS THE POSSIBILITY OF THUNDERSTORMS ENCROACHING ON OUR WESTERN
COUNTIES.

THE NEXT SIGNIFICANT WEATHER MAKER WILL OCCUR EARLY NEXT WEEK.
MODELS ARE STILL INDICATING AN UPPER TROUGH SWINGING EAST ACROSS
THE PLAINS AND DEEPENING OVER THE EASTERN THIRD OF THE CONUS. THE
BEST CHANCES OF SHOWERS AND STORMS ASSOCIATED WITH THIS SYSTEM
WOULD LIKELY OCCUR ALONG AN ASSOCIATED COLD FRONT...WHICH AT THIS
TIME APPEARS AS THOUGH IT WOULD PUSH SOUTH TO THE RED RIVER LATE
SUNDAY NIGHT AND THROUGH NORTH TEXAS ON MONDAY. RAIN CHANCES
SHOULD COME TO AN END ON TUESDAY WITH COOLER CONDITIONS EXPECTED
TUESDAY AND WEDNESDAY OF NEXT WEEK BEHIND THE FRONT.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  82  67  88  69  90 /  70  20  10  10  10
WACO, TX              82  68  88  69  89 /  70  20  10  10  10
PARIS, TX             77  67  83  65  86 / 100  40  20  10  10
DENTON, TX            82  65  88  68  89 /  70  20  10  10  10
MCKINNEY, TX          80  65  86  64  87 /  70  20  10  10  10
DALLAS, TX            83  68  88  69  89 /  70  20  10  10  10
TERRELL, TX           80  67  85  65  88 / 100  30  10  10  10
CORSICANA, TX         80  68  85  67  88 /  80  30  20  10  10
TEMPLE, TX            81  69  87  68  88 /  80  30  20  10  10
MINERAL WELLS, TX     82  60  88  64  91 /  70  20  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, May 8, 3:13 AM CDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
313 AM CDT THU MAY 8 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-090815-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
313 AM CDT THU MAY 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE REGION TODAY INTO
THIS EVENING...THEN ACROSS FAR EASTERN PARTS OF THE AREA DURING
THE OVERNIGHT HOURS. STORMS WITH LARGE HAIL...DAMAGING WINDS AND
LOCALLY HEAVY RAINFALL ARE POSSIBLE THROUGH THIS EVENING. ANY HEAVIER
RAINFALL MAY PRODUCE LOCALIZED FLOODING PROBLEMS...ESPECIALLY
AROUND CREEKS AND TYPICAL LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW LINGERING AND NON-SEVERE THUNDERSTORMS ARE POSSIBLE EARLY
FRIDAY MORNING SOUTHEAST OF A PARIS...CORSICANA...TEMPLE LINE.

A SLIGHT CHANCE OF THUNDERSTORMS RETURNS TO MUCH OF THE REGION SUNDAY
NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TODAY ACROSS ALL OF NORTH
TEXAS...THEN INTO THE EVENING HOURS ACROSS AREAS EAST OF INTERSTATE
35.

In the hours before

Special weather statement, May 8, 8:41 AM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
841 AM CDT THU MAY 8 2014

TXZ116-081415-
PALO PINTO TX-
841 AM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  PALO PINTO COUNTY

AT 840 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF RANGER...MOVING NORTHEAST
AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GORDON...STRAWN...AND PALO
PINTO.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS UP TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3277 9857 3282 9857 3296 9809 3255 9807
      3252 9858 3276 9858
TIME...MOT...LOC 1340Z 237DEG 31KT 3264 9849

CAVANAUGH
Special weather statement, May 8, 9:11 AM CDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
911 AM CDT THU MAY 8 2014

TXZ101-116-117-081445-
JACK TX-PALO PINTO TX-PARKER TX-
911 AM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN JACK COUNTY
  EASTERN PALO PINTO COUNTY
  NORTHWESTERN PARKER COUNTY

AT 910 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF MINERAL WELLS...MOVING NORTHEAST
AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COOL...GRAFORD...MINERAL
WELLS...POOLVILLE AND MINERAL WELLS STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3319 9799 3309 9792 3300 9792 3300 9786
      3287 9776 3261 9825 3301 9842
TIME...MOT...LOC 1410Z 225DEG 33KT 3284 9823

CAVANAUGH
Special weather statement, May 8, 10:42 AM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1042 AM CDT THU MAY 8 2014

TXZ104-105-119-120-081615-
DALLAS TX-HUNT TX-ROCKWALL TX-COLLIN TX-
1042 AM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN COLLIN COUNTY
  NORTHEASTERN DALLAS COUNTY
  SOUTHWESTERN HUNT COUNTY
  ROCKWALL COUNTY

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3325 9623 3284 9607 3283 9611 3284 9630
      3281 9630 3281 9652 3272 9652 3270 9661
      3296 9673
TIME...MOT...LOC 1542Z 232DEG 31KT 3288 9657

CAVANAUGH
Special weather statement, May 8, 11:27 AM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1127 AM CDT THU MAY 8 2014

TXZ121-081700-
KAUFMAN TX-
1127 AM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  KAUFMAN COUNTY

AT 1127 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES EAST OF SEAGOVILLE...MOVING NORTHEAST AT
35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COMBINE...COTTONWOOD...
CRANDALL...FORNEY...GRAYS PRAIRIE...KAUFMAN AND TERRELL.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3240 9644 3245 9648 3252 9651 3253 9651
      3254 9652 3280 9652 3281 9651 3281 9630
      3284 9630 3283 9608 3252 9608
TIME...MOT...LOC 1627Z 233DEG 31KT 3266 9639

CAVANAUGH
Special weather statement, May 8, 1:44 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
144 PM CDT THU MAY 8 2014

TXZ117-118-081915-
TARRANT TX-PARKER TX-
144 PM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN PARKER COUNTY
  SOUTHWESTERN TARRANT COUNTY

AT 144 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF BENBROOK...MOVING NORTHEAST
AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...BENBROOK...
EDGECLIFF...FORT WORTH...LAKE WORTH...RIVER OAKS...SANSOM PARK...
WESTWORTH AND WHITE SETTLEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3270 9725 3255 9751 3255 9769 3256 9772
      3260 9769 3268 9766 3288 9741
TIME...MOT...LOC 1844Z 233DEG 25KT 3260 9763

CAVANAUGH
Special weather statement, May 8, 2:31 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
231 PM CDT THU MAY 8 2014

TXZ118-082000-
TARRANT TX-
231 PM CDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN TARRANT COUNTY

AT 232 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER EVERMAN...MOVING EAST AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ARLINGTON...CROWLEY...
DALWORTHINGTON GARDENS...EDGECLIFF...EVERMAN...FOREST HILL...
KENNEDALE...MANSFIELD...PANTEGO AND RENDON.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3255 9704 3255 9720 3256 9737 3274 9737
      3276 9704
TIME...MOT...LOC 1932Z 262DEG 21KT 3262 9728

CAVANAUGH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 9:41 PM CDTSpecial Weather StatementFWDEastland34 min
May 7, 10:17 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens43 min
May 7, 10:36 PM CDTSevere Thunderstorm WarningFWDYoung39 min
May 7, 10:56 PM CDTSpecial Weather StatementFWDPalo Pinto34 min
May 7, 11:11 PM CDTSpecial Weather StatementFWDJack34 min
May 8, 4:28 AM CDTSpecial Weather StatementFWDStephens, Young62 min
May 8, 6:40 AM CDTSpecial Weather StatementFWDStephens, Young65 min
May 8, 7:28 AM CDTSpecial Weather StatementFWDEastland, Stephens32 min
May 8, 8:41 AM CDTSpecial Weather StatementFWDPalo Pinto34 min
May 8, 9:11 AM CDTSpecial Weather StatementFWDPalo Pinto34 min
May 8, 10:06 AM CDTAreal Flood AdvisoryFWDDallas114 min
May 8, 10:16 AM CDTAreal Flood AdvisoryFWDRockwall119 min
May 8, 10:42 AM CDTSpecial Weather StatementFWDRockwall33 min
May 8, 10:51 AM CDTAreal Flood AdvisoryFWDEllis114 min
May 8, 10:57 AM CDTAreal Flood AdvisoryFWDHunt3 hr
May 8, 11:22 AM CDTFlash Flood WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall113 min
May 8, 11:27 AM CDTSpecial Weather StatementFWDKaufman33 min
May 8, 1:00 PM CDTFlash Flood WarningFWDDelta, Hopkins, Hunt2 hr
May 8, 1:44 PM CDTSpecial Weather StatementFWDTarrant31 min
May 8, 2:30 PM CDTAreal Flood AdvisoryFWDTarrant60 min
May 8, 2:31 PM CDTSpecial Weather StatementFWDTarrant29 min
May 8, 3:00 PM CDTRiver Flood WarningFWDHunt38 hr
May 8, 3:00 PM CDTRiver Flood WarningFWDHunt, Rockwall38 hr
May 8, 3:09 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis66 min
May 8, 3:12 PM CDTAreal Flood AdvisoryFWDDallas2 hr
May 8, 3:32 PM CDTTornado WarningFWDDallas43 min
May 8, 3:50 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt, Rockwall55 min
May 8, 4:15 PM CDTFlash Flood WarningFWDCollin, Delta, Hopkins, Hunt, Rockwall3 hr
May 8, 4:19 PM CDTFlash Flood WarningFWDDallas116 min
May 8, 4:33 PM CDTRiver Flood WarningFWDDallas14 hr
May 8, 4:35 PM CDTSpecial Weather StatementFWDLampasas25 min
May 8, 4:42 PM CDTSpecial Weather StatementFWDEllis33 min
May 8, 4:48 PM CDTSevere Thunderstorm WarningFWDLampasas57 min
May 8, 5:21 PM CDTFlash Flood WarningFWDLampasas3 hr
May 8, 5:22 PM CDTSevere Thunderstorm WarningFWDCoryell53 min
May 8, 5:43 PM CDTAreal Flood AdvisoryFWDLamar2 hr
May 8, 5:46 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas59 min
May 8, 6:35 PM CDTSpecial Weather StatementFWDBell25 min
May 8, 6:42 PM CDTFlash Flood WarningFWDKaufman, Van Zandt2 hr
May 8, 6:43 PM CDTSpecial Weather StatementFWDNavarro32 min
May 8, 6:55 PM CDTSpecial Weather StatementFWDKaufman35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.